# SDR 2DYA20110727001

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 69,283 hours, 23,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 4708
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 28 DAY CHECK, FOUND A BAD POWER SUPPLY FOR PASSENGER CABIN OVERHEAD EMERGRNCY LIGHTS.  REPLACED EMERGENCY LIGHTING POWER SUPPLY AT STATION 356.
